# SDR CALA2020123001413

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 0862
- Aircraft time: 69,421 hours, 29,576 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: D2358952011
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR WOULD NOT RETRACT.  GEAR DOORS OPERATED NOR MALLY UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  INSPECT NLG FOR ANY OBVIOUS DEFECTS AND REPORT TO TOMC LOCKED FOR GEAR DOWN FERRY.
